# SDR SWAA2020101322221

- Difficulty date: October 10, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 73,133 hours, 43,126 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTS FWD SERVICE DOOR SLIDE FALLING OUT.  REPOSITIONED FWD SERVICE DOOR SLIDE, IAW WIC 725-61-06.
